# SDR YENA2024051600751

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 67,054 hours, 23,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1255, SJO-FLL. 'BURNING SMELL IN THE CABIN AND FLIGHT DECK; PERFORMED TSM 05-50-00-810-831A. NO BURNING SMELL NOTED. A/C OK FOR SVC.'
